MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preventative maintenance by getinge field service engineer, the cs100 intra-aortic balloon pump (iabp) unit ecg cables were deteriorated.There was no patient involved.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the cs100 intra-aortic balloon pump (iabp).During maintenance it was found that the ecg cable was deteriorated due to use, and a quote for replacement of the cable was prepared for the customer.Additional information has been requested from the customer regarding repair.If additional information is received, a supplemental report will be submitted.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17754115
Report Number2249723-2023-04051
Device Sequence Number12515234
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public10607567107691
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/18/2023
02/16/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date09/19/2023
02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2005
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown